CASE STUDY ON IFOSMADIDE-INDUCED CYSTITIS

  • SRINIVAS PASULA Department of Pharmacy Practice, Bhaskar College of Pharmacy, Hyderabad, Telangana, India.
  • SYEDA ZAINEB HUMAIRA HUSSAINI Basavatarakam Indo American Cancer Hospital and Research Institute, Hyderabad, Telangana, India.
  • NAGARAJU GV Department of Pharmacy Practice, QIS College of Pharmacy, Vengamukkapalem, Ongole, Andhra Pradesh, India.

Abstract

 Adverse drug response elaborates, is response to the drug which is caused to an organ or tissue damage for normal dose in the patients for the prophylaxis, 22 years male patient was hospitalized with complaints of relapsed Hodgkin’s lymphoma (HL) using post-Adriamycin, Bleomycin, Binblastine, and Dacarbazine regimen. The patient had treated HL with ICE regimen, after 24 hours of treatment with prescribed the ICE regimen, The patient was observed with following symptoms like vomiting, painful burning micturition and laboratory investigations reported. Abnormal then we suggested Mesna 3 days for prophylactic course then symptoms were not found and patient was discharged. We conducted Adverse drug reaction (ADR) assessment was resulted as probable type and we can probably prevent this type of ADR.

Keywords: Hodgkin’s lymphoma, Adriamycin, Bleomycin, Vinblastine, Dacarbazine Regimen, Adverse drug reaction, Ifosfamide, Mesna, Prophylactic treatment, Serum creatinine

References

1. Manikandan R, Kumar S, Dorairajan LN. Hemorrhagic cystitis: A challenge to the urologist. Indian J Urol 2010;26:159-66.
2. Available from: http://www.micromedex.com.
3. Haldar S, Dru C, Bhowmick NA. Mechanisms of hemorrhagic cystitis. Am J Clin Exp Urol 2014;2:199-208.
Statistics
71 Views | 98 Downloads
Citatons
How to Cite
PASULA, S., S. Z. HUMAIRA HUSSAINI, and N. GV. “CASE STUDY ON IFOSMADIDE-INDUCED CYSTITIS”. Asian Journal of Pharmaceutical and Clinical Research, Vol. 13, no. 8, June 2020, pp. 1-2, doi:10.22159/ajpcr.2020.v13i8.38040.
Section
Case Study(s)